# SDR TWAA0100915

- Difficulty date: January 2, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 25,057 hours, 12,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE AFT CARGO DOOR FWD SIDE, THE UPPER AND SECOND FROM TOP DOOR STOP BRACKETS WERE CRACKED.  REPLACED BOTH BRACKETS PER SPM 6-70-01.
